# Year 3 Maths Challenge

Cinderella Word Problems

Bronze Challenge

1. Cinderella goes shopping at 3 o’clock and returns at 15 minutes past 4. How long does she spend at the shops?

1. Cinderella starts getting ready for the ball at half past 8 and she takes 2 and a half hours, what time does it finish?

Silver Challenge

1. Cinderella takes 25 minutes to mop the kitchen floor. She starts at quarter past 3. What time does he finish?

1. Cinderella goes to bed at half past 8 in the evening and wakes up at 4 o’clock in the morning to make everyone’s breakfast. How long is she asleep?

1. Cinderella starts the housework at quarter past 10 in the morning. She finishes at half past 5 in the evening. How long is she cleaning?

Gold Challenge

1. Cinderella leaves home at 26 minutes past 10 to get to the ball. It takes her 20 minutes to get there. What time does she arrive?

1. It takes the ugly sisters 4 and a half hours to get ready for the ball. They start at 9:20 AM. What time are they finished?

1. The ball starts at half past 10, it lasts for 4 hours and 6 minutes, what time does it finish?

1. It takes the Fairy God Mother 28 minutes to find Cinderella. She arrives at her house at 16 minutes past 4. What time does she find her?

1. Prince Charming picks up Cinderella’s shoe off the step at 12 o’clock. It takes him 8 hours 20 minutes to find her. What time does he find Cinderella to give her back her shoe?

## 39 thoughts on “Year 3 Maths Challenge”

1. Layla-Jayne Entwistle

Bronze challenge

1.1:15
2.2:30

2. Abdul Akbar-Tahir

Gold challenge:
1.it takes her 46 minutes past 10.
2.it finishes at 1 hour and 50 minutes.

3. Hamdia Darwish

Gold:
Cinderela arrives at 10:46.
The step sisters finish at 1:15.
She finishes at 2:14.

4. Chahaldeep Gill

Bronze
1.3oclock +15min=3:15
2.She finished at 10:30
Silver
1.The answer is 20:4
2.40:5

Bronze:
3oclock+15min=3.15
10:30
Silver
The answer is 20:4
40:5

6. Nithusha Naguleswaran

She spent 15mins in the shop
At half past 10

7. Shahjahan Kamran

The Yrrfyytyolicnvnggkoklkhgkj is is Is I I I To To Pool I I I I O
I’m The

8. Nabeel Ahmed

Cinderella came back from the shop at quarter past 8.

bronze:
1.Cinderella took 75 minutes at the shop.
silver:
1.she finished at 40 minuties past 3/20 minuties to 4.

10. Suleman Khan

Bronze
1. Cinderella goes shopping at 3 o’clock and returns at 15 minutes past 4. How long does she spend at the shops? one hour 15 minutes
2. Cinderella starts getting ready for the ball at half past 8 and she takes 2 and a half hours, what time does it finish? half 10
Silver
3. Cinderella takes 25 minutes to mop the kitchen floor. She starts at quarter past 3. What time does he finish? 40 minutes past 3
4. Cinderella goes to bed at half past 8 in the evening and wakes up at 4 o’clock in the morning to make everyone’s breakfast. How long is she asleep? 7 hours and a half
5. Cinderella starts the housework at quarter past 10 in the morning. She finishes at half past 5 in the evening. How long is she cleaning? 7 hours and 15 minutes
gold
6. Cinderella leaves home at 26 minutes past 10 to get to the ball. It takes her 20 minutes to get there. What time does she arrive? 46 minutes past 10
7. It takes the ugly sisters 4 and a half hours to get ready for the ball. They start at 9:20 AM. What time are they finished? 1 hour 15pm
8. The ball starts at half past 10, it lasts for 4 hours and 6 minutes, what time does it finish?1 hour and 36 minutes
9.It takes the Fairy God Mother 28 minutes to find Cinderella. She arrives at her house at 16 minutes past 4. What time does she find her? 4 hour and 68 minutes
10.Prince Charming picks up Cinderella’s shoe off the step at 12 o’clock. It takes him 8 hours 20 minutes to find her. What time does he find Cinderella to give her back her shoe? 8 hour 20 minutes.

11. Takwa Shanab

1.3:15
2.11:30

Silver
1.11:30
2.7hours and half

12. Abdul Akbar-Tahir

Bronze challenge:
1.She returns in 15 minutes later.
2.She returns at 11 o clock.

Silver challenge:
1.It finishes in 45 minutes.
2.She stays asleep for 7 hours and a half.
3.She was cleaning for 7 hours and 15 minutes.

13. Nidhi Parekh

Silver challenge
3.She finished mopping at 3:40.
4.Cinderella was sleeping for 8 hours.
5.Cinderella was doing the housework for 7 hours.

14. Hanna Khan

Cinderella took 15 minutes
Cinderella finished at 11.00
Sliver challenge
3. She finished at 25 minutes
4. She sleeped at 8 hours
5. She cleans at 7 hours
Gold challenge
6. She leaves 10 : 46
7. They finish 13: 50
8. They finish 0: 6
9. She finds her 4: 44
10. She gives her 02: 02

15. Priya Mattu

Bronze challenge
1.cinderella goes shopping at 3:00 and returns 15 minutes past and she comes back at 3:15.
2.cinderella finished at 10:30.

16. Usman Khan

15 minutes

17. Ruqayyah Khamis

Bronze challenge

Cinderella goes shopping at 3:00 and reterns at 15 minutes past and she comes back at 3:15.

2.cinderella finished at 10:30

18. Maleeha Memi

Bronze Challenge-
Cinderlla spent 15 minutes at the shops.
The ball finished at 10:30.
Silver challenge-
She finishes mopping at 3:45
She had 8 hours and 30 minutes sleep.
She takes 5 hours and 15 minutes.

19. Rudaba Wajid

Bronze challenge
1.Cinderella goes shopping at 3:00 and comes 15 minutes back and the time she comes back at 3:15.
2.Cinderella finished at 10:30.

20. Usman Khan

She took 15 minutes

21. Yousaf Khan

Bronze challenge
Cinderella takes 15 minutes to get to the shops.
she comes back at 10:00

22. Haleema Asif

6. She arrives at 10:46
7. They was finished getting ready at 13:50
8. It is 14:36.
9. She fnds Cinderella at 4:56
10. 20:20.

bronze challenge
1. Cinderella took 15 minutes
2. she finish at 10:30
silver challenge
3. she finish at 25 minutes
4. she is asleep 8 hours
5. she cleans at 7 hours
gold challenge
6 she leaves home 10:46
7. they finish 13:50
8. it finish at 14:06
9. she find her 4:44
10. she gives her shoe 02:02

24. Alisha Riaz

Cinderella:

Gold:

6) Cinderella leaves home at 10.26pm and takes 20mins.
so I add 20mins to 10.26pm which is 10.46pm.

10.26 + 20 = 10.46.

7) The ugly sisters start to get ready at 9.20am, they take 4hr and 30 minutes. so I added these times together.

9.20 + 4.30 = 13.50. so its 13.50pm

8) the ball start at 10.30pm and last for 4hrs and 6 minutes. so I add the times together.

10.30 + 4.06 = 14.06. so its 14.06pm

9) Fairy god mother arrives at 4.16 pm and takes 28 minutes to find her. so I added the times together.

4.16 + 28 = 4.44. so its 4.44pm

10) the princes finds the shoe at 12.00 , and takes 8 hours and 20 minutes to find Cinderella. so I added the times together.

12.00 + 8.20 = 20.20. so its 20.20pm or 08.20pm

• Damien Davies

1.cinderell took 15 mutinies to get the right time things ready to go to the ball

25. Shkula Mayar

silver challenge

Cinderelar spents 1:15 in the shops

26. Haleema Asif

1. Cinderella spend 15 mins at the shop to get things that she need.
2. The ball was finished at 10: 30.
3. She finished mopping the floor at 3:40.
4.18 hours and 30 mins.
5.5 hours and 15 mins

27. Hamda Finger

bronze challenge:

Cinderella went shopping at 3:00 and stayed for 15 minutes.Cinderella came back at 10:30.

• Hamda Finger

Bronze challenge:

2.Cinderella got ready for the ball at 8:30 and takes 2 and a half hour later and arrives at 10:30.

28. Sufyaan Karim

cindarella spends15 min in the shop

29. Eesa Akhalwaya

Bronze:
Cinderella came back at 15 minutes.
And finished at 10:30

30. Elyass Daud

Bronze

1.Cinderela spend squatter past 3 ;)

• Elyass Daud

Quarter past three

31. Kaiden Dryden

Cinderella goes shopping at 3.00and returns 15mins past

What time now?
6.00 I think

32. Tehab Shah

she lef at 12:00 back home

33. Hanna Abbas

bronze challenge
cinderella took fiffteen minites.
she finished at 1O3O.
silver chalenge.
she takes 25 minites.
she sleeps for 8 hours.
she was cleaning for 7 hours

34. Arshdeep Dhanda

Bronze Challenge

1. Cinderella took 15 minutes

2. Cinderella finished at 11:00

35. Sami Mohammed

1.Bronze challenge
she arriv at 3:15
2.she comes back at 10:00

3.Silver challenge
she finishes at 3:30

36. Louis Sanders

1.Cinderella took 15 minutes to get the right things from the shop.

2.Cinderella finished at 10:30 also half past 10.

Bronze Challenge.